# SDR ABXA9701474

- Difficulty date: September 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46155
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Striker
- Part number: 27749431
- Condition: Worn
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR UNSAFE LIGHT ILLUMINATED AFTER TAKEOFF, WITH RT DOOR NOT LATCHED LIGHT ILLUMINATED.  RECYCLED GEAR TWICE AND LIGHT EXTINGUISHED.  FOUND RIGHT MAIN GEAR DOOR STRIKER WORN.  REPLACED STRIKER AND RAN GEAR IAW DC8 MM 32-31-4, OPS CHECKED GOOD.
